Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2012, Issue 662

Issues

Ricci flow of non-collapsed three manifolds whose Ricci curvature is bounded from below

Miles Simon

Abstract

We consider complete (possibly non-compact) three dimensional Riemannian manifolds (M, g) such that: (a) (M, g) is non-collapsed (i.e. the volume of an arbitrary ball of radius one is bounded from below by v > 0), (b) the Ricci curvature of (M, g) is bounded from below by k, (c) the geometry at infinity of (M, g) is not too extreme (or (M, g) is compact). Given such initial data (M, g) we show that a Ricci flow exists for a short time interval 0, T), where T T(v, k) > 0. This enables us to construct a Ricci flow of any (possibly singular) metric space (X, d) which arises as a GromovHausdorff (GH) limit of a sequence of 3-manifolds which satisfy (a), (b) and (c) uniformly. As a corollary we show that such an X must be a manifold. This shows that the conjecture of M. AndersonJ. CheegerT. ColdingG. Tian is correct in dimension three.

About the article

Received: 2009-11-17

Revised: 2009-12-01

Published in Print: 2012-01-01


Citation Information: Journal fr die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 662, Pages 59–94, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.088.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Panagiotis Gianniotis and Felix Schulze
Geometry & Topology, 2018, Volume 22, Number 7, Page 3925
[2]
Vsevolod Shevchishin, Anton Petrunin, Vladimir Matveev, and Nina Lebedeva
Electronic Research Announcements in Mathematical Sciences, 2015, Volume 22, Number 0, Page 12
[3]
Miles Simon
Geometry & Topology, 2013, Volume 17, Number 4, Page 2263

Comments (0)

Please log in or register to comment.
Log in